Bendamustine-induced "flagellate dermatitis".
Аннотация
BACKGROUND
The term "flagellate erythema" after bleomycin therapy was described as bleomycin-induced linear hyperpigmentation. Since then, this pattern has not been related to any other chemotherapeutic regimen.
OBSERVATION: We report a rare patient with chronic lymphocytic leukemia who developed "flagellate dermatitis" induced by bendamustine.
CONCLUSION
Chemotherapy induced "Flagellate Dermatitis" is a rare finding reported only after bleomycin therapy. We describe the first case with this characteristic eruption pattern after administration of bendamustine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.